# SDR UIEA2020090801957

- Difficulty date: September 6, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 88,449 hours, 22,183 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029814
- Part serial: P2353
- Condition: Inoperative
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

APU INOPERABLE, TRANSFERRED TO MEL 49-11-01A, MDDR #133991, CAT C.  REMOVED AND REPLACED APU, IAW WORK CARD A-49-999-00-01.  REVERSE FLOW MESSAGE ON ECU CLEARED.  THIS CLEARS MDDR 133991, MCC NOTIFIED.  PLACARD REMOVED.
